# SDR CALA2021112202140

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737900
- Aircraft serial: 30121
- Aircraft time: 57,205 hours, 23,368 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A321214
- Condition: Dented
- Location: Sta 360.2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE (EXTERNAL) STA 360,2" ABOVE STR 17 HAS DENT. [DOT 124 - 183 } REF. AAR NR:9636588 GENERATED BY: V095635 ON OR BEFORE NOVEMBER 16, 2023, PERFORM AN INSPECTION PR PART 2 OF THE LATEST REVISION OF ECRA 5331-02783. ON OR BEFORE NOVEMBER 16, 2023, PERFORM AN INSPECTION PER PART 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT OF THE LATEST REVISION OF / ECRA 5331-02783. ACCOMPLISHED INTERIM REPAIR AT LEFT HAND FUSELAGE STA 360 BETWEE Q/C REVIEWED. N STR 12L AND 19L IAW ECRA 5331-02783. SEE STEPS 24 & 25 FOR DTA INSPECTION REQUIREMENTS.  WPB AAR MIA V913184. Q/C REVIEWED. T/A: ON OR BEFORE 16NOV23...AN/U345625 RECORDS UPDATE
